HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

An estimation of the depth from an intermediate subfactor

Files in This Item:
pre204.pdf371.23 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83348

Title: An estimation of the depth from an intermediate subfactor
Authors: Wierzbicki, Jerzy Browse this author
Issue Date: Jun-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 204
Start Page: 1
End Page: 7
Abstract: Jerzy vVierzbicki Abstract. vVe show that for a triple I{ C N C M of type II1 factors the depth of the inclusion "K C M" is not greater than the maximum of depths of the inclusions" K C N" and" N CM", provided there is such a factor P, that the P C lvl diagram U U is commuting and co-commuting square ( or a non-degenerate K C N commuting square) oftype II1 factors. vVe give also a characterization of the above condition.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68950
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University